# SDR TSAA0627115

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N746AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29905
- Aircraft time: 21,731 hours, 9,294 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT 468 SMF-SNA - AFTER TAKEOFF THE AIRCRAFT SUFFERED A BIRD STRIKE.  CREW RETURNED TO SMF WITHOUT FURTHER INCIDENT.  MAINTENANCE COMPLETED THE BIRD STRIKE INSPECTION PER AMM 05-51-18-2.  INSPECTION FOUND DAMAGE TO THE RIGHT INBOARD KRUEGER FLAP AND A DENT ON THE RIGHT HORIZONTAL STABILIZER LEADING EDGE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD KRUEGER FLAP PER AMM 27-81-11-4 AND DETERMINED THE DENT ON THE RIGHT STABILIZER TO BE WITHIN DENT LIMITS PER SRM 55-10-01-1A.  AIRCRAFT WAS RETURNED TO SERVICE.
